Steroid induced cataract surgery

I had Lasik surgery the summer of 2009 at age 45. I was considered a good candidate for the surgery. I had very good vision (20/15) for almost 2 years, but then started noticing changes. My regular eye doctor thought that I was simply suffering from dry eye. After about 8 months of treatment, the doctor could see cataracts forming. I just had cataract surgery on my left eye Feb 26, 2014 at age 50, only 2-1/2 years after noticing the first vision degradation. The cataract was rated 3+. This cataract caused blurring and multiple images, rather than cloudiness or discoloration. I also have a cataract forming in my right eye, though it isn't progressing as aggressively as the left eye did. I do not have any health issues such as diabetes, I never took steroids except for the eye drops after Lasik surgery, and I have never had any type of eye injury which would cause early cataracts. I believe that the Lasik surgery or follow-up eye drops caused me to develop early, aggressive cataracts.

Once a cataract has been removed, it cannot develop again. However, over time, patients may notice that their vision has once again become hazy. This condition, which can occur with any type of IOL, is known as secondary or posterior capsular opacification (PCO). It is due to the thickening of the posterior capsule on which IOL rests .This is called After cataract or ‘Jhilli’. The other use of laser in cataract patient is for making a small central opening or clearing the after-cataract (Jhilli) which at times forms behind the IOL. This is done by Q-switched Nd:YAG Laser which is a very simple OPD procedure.

Q: I was diagnosed as having a premature development of a cataract in my left eye. The symptoms were discomfort on a sunny day and a feeling that there was something in my eye. No pain, just something there. The ophthalmologist gave me a thorough exam and the diagnosis stated above. He said my right eye had the beginning of one, but it has not been noticed. Besides surgery, are there glasses I could wear or drops that would make it clearer? I also see halos around lights when driving at night. This has been causing me anxiety and of course a fear that it will progress quickly. What course of treatment should I take? The symptoms have been noticeable for about four weeks. — .

Hi: This is heart breaking indeed. So, the bad news is that cataracts have begun to form, especially in one eye. The good news is that your horse still has sight out of one good eye and some sight out of the eye with the cataract. Research on Can-C reports that application of the Can-C eye drops as directed results in about 95% improvement in the subjects that were studied. Subjects have been dogs and humans – not horses – but researchers concluded that the Can-C helps reverse cataracts in all mammals including horses in, again, 95% of the cases. So, it is certainly worth a try, especially to insure that the good eye remains clear of a cataract.

Steroid induced cataract surgery

steroid induced cataract surgery

Hi: This is heart breaking indeed. So, the bad news is that cataracts have begun to form, especially in one eye. The good news is that your horse still has sight out of one good eye and some sight out of the eye with the cataract. Research on Can-C reports that application of the Can-C eye drops as directed results in about 95% improvement in the subjects that were studied. Subjects have been dogs and humans – not horses – but researchers concluded that the Can-C helps reverse cataracts in all mammals including horses in, again, 95% of the cases. So, it is certainly worth a try, especially to insure that the good eye remains clear of a cataract.

Media:

steroid induced cataract surgerysteroid induced cataract surgerysteroid induced cataract surgerysteroid induced cataract surgerysteroid induced cataract surgery

http://buy-steroids.org